# SDR CALA2019071501206

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 67,455 hours, 23,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DIFFICULT TO  OPEN FOUND UPPER GUIDE ARM ATTACH PIN SECURE FASTENER SHEARED, CAPTURE WASHER MISSING, AND ATTACH PIN MIGRATED, RPL ITEMS 82, 85, 70 SCREW, WASHER, PIN REF IPC 52-11-21-01, ENSURED PROPER ENGAGEMENT OF LOWER LINK ARM, LUBED UPPER GUIDE ARM CHANNELS AND RELATED AREAS, CYCLED DOOR 10 TIMES WITH NO BINDING NOTED OR OTHER INCIDENTS.
